# SDR CALA2023080202404

- Difficulty date: August 2, 2023
- Submitted: August 2, 2023
- Operation: Air carrier
- Aircraft: N68843
- Make and model: Boeing 737924ER
- Aircraft serial: 60317
- Aircraft time: 27,814 hours, 10,055 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Part serial: NA
- Condition: Inoperative
- Location: Cabin Area
- Stage of operation: NR
- How discovered: C
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOP ABOVE STOWBIN ROW 29, AND 34 RH. REPLACED BATTERY PACK IN CEILING PANEL ABOVE SEATS 31DEF, EMERGENCY LIGHTS ABOVE STOWBIN ROW 29 AND 34 RH OP CHECK GOOD. REF AMM 33-51-06. PARTS USED: 99-3351-3-0015,QTY :1
